# SDR QXEA2922070100238

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 13,266 hours, 8,139 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING SHUT DOWN NUMBER 2 ENG DURING TAXI. HOLD SHORT AND APPLIED BRAKES. AFTER CLEAR TO TAXI, RELEASED BRAKES AND AIRCRAFT WOULD NOT MOVE. OASSENGERS DEPLANNED ON RAMP. REMOVED FROM SERVICE. C/W BLEEDING OF EMERGENCY PARKING BRAKE SYSTEM REF E175 AMM TASK 32-44-00-810-801-A. A/C WAS ABLE TO MOVE OFF TAXIWAY WITH TOW TRACTOR. CHECKED EMERGENCY PARK BRAKE STATUS IN ONE AND BOTH UP AND DOWN HANDLE POSITION INDICATE CORRECTLY. OPERATED PARK BRAKE MORE THEN 10 TIMES AND EACH TIME ALL PISTONS ACCTUATED CORRECTLY E175 FIM 32-41-00-810-864. CHECKED PARK BRAKE ADJUSTMENT AND FOUND GOOD REF E175 AMM 32-44-00-820-801-A. CHECKED EMERGENCY BRAKE FUSES AND THEY OPERATE CORRECTLY. SUSPECT TRANSITORY CONDITION REF E175 FIM 32-41-00-810-864. JB 39655 6/30-22.  PERFORMED TAXI CHECK IAW SAME SCENARIO AND A/C TAXI CHECK GOOD. RETURNED TO SERVICE.
